RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 1(205), Pages 3–15 (Mi umn4015)  

This article is cited in 2 scientific papers (total in 3 papers)

Sergei L'vovich Sobolev (on his seventieth birthday)

P. S. Aleksandrov, R. A. Aleksandryan, V. M. Babich, N. S. Bakhvalov, O. V. Besov, L. V. Kantorovich, V. I. Lebedev, V. N. Maslennikova, O. A. Oleinik, S. V. Uspenskii


Full text: PDF file (975 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1979, 34:1, 3–17

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 35L10, 35L05, 46E35

Citation: P. S. Aleksandrov, R. A. Aleksandryan, V. M. Babich, N. S. Bakhvalov, O. V. Besov, L. V. Kantorovich, V. I. Lebedev, V. N. Maslennikova, O. A. Oleinik, S. V. Uspenskii, “Sergei L'vovich Sobolev (on his seventieth birthday)”, Uspekhi Mat. Nauk, 34:1(205) (1979), 3–15; Russian Math. Surveys, 34:1 (1979), 3–17

Citation in format AMSBIB
\Bibitem{AleAleBab79}
\by P.~S.~Aleksandrov, R.~A.~Aleksandryan, V.~M.~Babich, N.~S.~Bakhvalov, O.~V.~Besov, L.~V.~Kantorovich, V.~I.~Lebedev, V.~N.~Maslennikova, O.~A.~Oleinik, S.~V.~Uspenskii
\paper Sergei L'vovich Sobolev (on his seventieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 1(205)
\pages 3--15
\mathnet{http://mi.mathnet.ru/umn4015}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=525649}
\transl
\jour Russian Math. Surveys
\yr 1979
\vol 34
\issue 1
\pages 3--17
\crossref{https://doi.org/10.1070/RM1979v034n01ABEH002538}


Linking options:
  • http://mi.mathnet.ru/eng/umn4015
  • http://mi.mathnet.ru/eng/umn/v34/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V.L. Levin, “On duality theory for non-topological variants of the mass transfer problem”, Sb. Math, 188:4 (1997), 571  mathnet  crossref
    3. P. S. Donelan, C. G. Gibson, W. Hawes, “Trajectory singularities of general planar motions”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 129:01 (2011), 37  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:639
    Full text:152
    References:46
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019